# SDR GTIA2024060138150

- Difficulty date: May 29, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 43,977 hours, 19,047 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Stud
- Condition: Loose
- Location: Thermocouple
- Part time: 22,182 hours, 9,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 HIGH ECT LIMIT DURNING CLIMBOUT-PERFORMED GVI FOUND STUD LOOSE ON BOTTOM R/H SIDE OF ENG # 1 THERMOCOUPLE R&RD IAW AMM 77-21-15, PERFORMED TSM PROCEDURES AS REQD IAW TSM 77-00-00-810-817-B, SYS OPS GOOD IAW AMM 71-00-00
